MAUDE Adverse Event Report: COVIDIEN GOOSENECK SNARE; CATHETER, PERCUTANEOUS

COVIDIEN GOOSENECK SNARE; CATHETER, PERCUTANEOUS
Catalog Number GN2500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was using a gooseneck snare for treatment.The device was prepped with no issues.It was reported that the marker band detached from the catheter while it was inside the patient.The marker band was caged to the vessel wall using a stent.No further patient symptoms or complications were reported.
 
Additional Manufacturer Narrative
Additional information: no resistance noted while advancing the device.There was moderate plaque present in the vessel.The snare was deployed in the superior vena cava (svc).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation the 6f goose neck snare catheter was examined and al kink was noted along its 102cm +/- 1cm length.The kink most likely happened po st-procedure given how the device was packaged for return.The distal tip of the goose neck snare catheter was examined: no distal tip radiopaque marker band was noted.A known good snare was visually inspected side by side with the returned snare device.The presence of a radiopaque marker band was visible on the known good device.No radiopaque marker band was observed on the returned device.If information is provided in the future, a supplemental report will be issued.

Brand Name
GOOSENECK SNARE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8586001
Report Number2183870-2019-00219
Device Sequence Number1638788
Product Code DQY
UDI-Device Identifier00821684004043
UDI-Public00821684004043
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K970668
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2023
Device Catalogue NumberGN2500
Device Lot NumberA730168
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2019
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer05/08/2019
08/09/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date05/21/2019
08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;